MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM
Model Number 04.01.0123
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26-03-2025.Lot 2348689: (b)(4) items manufactured and released on 28-03-2024.Expiration date: 2029-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Preliminary investigation performed by r&d department.The liner dissociated from the reverse metaphysis due to failure of the coupling between the two components.Givn the information at hand ti is not possible to determine the root cause of the event.The device history record review does not indicate any potentially related manufacturing issue.Additional implants involved batch review performed on 26-03-2025 on reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2414237 lot 2414237: (b)(4) items manufactured and released on 13-09-2024.Expiration date: 2029-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 26-03-2025 on reverse shoulder system 04.01.0400 grs baseplate - ø24.5x20 - full wedge 10 (k231911) lot.2315761 lot 2315761: (b)(4) items manufactured and released on 10-07-2024.Expiration date: 2029-06-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 26-03-2025 on reverse shoulder system 04.01.0208 lat.Glenosphere 39xø24.5 (k193175) lot.2404990 lot 2404990: (b)(4) items manufactured and released on 17-06-2024.Expiration date: 2029-05-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2025.On (b)(6) 2025, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the liner.The surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in reporting pain due to a dislocation.During the surgery, the surgeon noticed that the liner had dissociated from the metaphysis.The surgeon upsized the liner and the surgery was completed successfully.The surgeon reported that he encountered no issue during the first revision with the coulpling of the liner, which was implanted with 145° inclination.Patient was a muscular one.Additionally, reviewing the details of the primary surgery it was noticed that a not cleared combination of implants was used, namely: grs baseplate - full wedge 10 with lat.Glenosphere.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21888365
Report Number3005180920-2025-00296
Device Sequence Number3553295
Product Code PHX
UDI-Device Identifier07630040706308
UDI-Public07630040706308
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0123
Device Lot Number2348689
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale